Download PDF - On the C⁰-closing lemma
ArticleOriginal scientific text
Title
On the C⁰-closing lemma
Authors 1
Affiliations
- Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Abstract
A proof of the C⁰-closing lemma for noninvertible discrete dynamical systems and its extension to the noncompact case are presented.
Keywords
closing lemma, nonwandering point, periodic point
Bibliography
- J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
- H. Lehning, Dynamics of typical continuous functions, preprint, 1993.
- Z. Nitecki and M. Shub, Filtrations, decompositions and explosions, Amer. J. Math. 97 (1975), 1029-1047.
- C. C. Pugh, Improved closing lemma, Amer. J. Math. 89 (1967), 1010-1021.
- W. Szlenk, Introduction to the Theory of Smooth Dynamical Systems, Polish Sci. Publ., Warszawa, 1984.